# SDR CALA2025091608953

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,890 hours, 28,626 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC SYSTEM B PRESSURE AND QUANTITY IN FLIGHT. FOUND B SYS QTY AT ZERO. FOUND LEAK AT B SYS HYD MODULE PLUG. REPLACED PLUG ORING RETORQUED AND SAFTEID.  WILL NEED LEAK CHECK WHEN HYDRAULICS ARE RESTORED. FOUND "B" SYSTEM HYDRAULIC RESERVOIR AT 0% QTY. DUE TO UNKNOWN TIME ENGINE & ELEC HYD PUMPS WERE RUN WITH ZERO QTY NEED TO REPLACE #2 EDP AND B SYS EDMP. ALSO RPL B SYS CASE DRAIN, PRESSURE AND RETURN FILTERS. CHECKED SDR DUE TO LOSS OF ALL SYSTEM B HYD FLUID. CREW SHUT DOWN BOTH SYSTEM B HYD PUMPS IN FLIGHT.   SYSTEM OPS HAS BEEN RESTORED TO NORMAL. ORIGIN OF ORIGINAL LEAK WAS AN ORING ON A PLUG AT THE B SYS PRESSURE MODULE. LEAK AND FLIGHT CONTROL OPERATIONAL CHECKS NORMAL.
